MAUDE Adverse Event Report: NEODENT - JJGC S.A. EXTERNAL HEX ZYGOMATIC IMPLANT 50.0 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. EXTERNAL HEX ZYGOMATIC IMPLANT 50.0 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.451
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 02/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The information provided in this report was based on information given by the dentist in neodent¿s products warranty form that was recorded in the system and is used by both the manufacturer and the subsidiary.The original complaint and the product were received by the subsidiary and did not arrive in the manufacturer yet.When this happens, a new evaluation of the complaint will be carried out and, if necessary, a new follow-up report will be send.
 
Event or Problem Description
(b)(4) - the dentist reported that 1 year and 4 months after the dental implant was installed in intraoral region 4#, its loss of osseointegration was observed.Moreover, 45n.Cm of primary stability was achieved, the patient presented insufficient bone quality/quantity (bone type iii) and immediate implant was performed.
 
Additional Manufacturer Narrative
Follow-up is being sent to correct information sent in field d4 lot number, d4 catalog number and d4 expiration date.The complaint was received by manufacturer and, after analysis, new informations were obtained.A follow-up is being sent to correct these informations according to the evaluation made.After the evaluation was noticed that the item received is different from the item reported.Therefore, the item was corrected and the lot number was not considered.
 
Event or Problem Description
(b)(4)- the dentist reported that 1 year and 4 months after the dental implant was installed in intraoral region 4#, its loss of osseointegration was observed.Moreover, 45n.Cm of primary stability was achieved, the patient presented insufficient bone quality/quantity (bone type iii) and immediate implant was performed.The patient has the habit of smoking.
 
Additional Manufacturer Narrative
Follow-up is being sent to correct information sent in field b5 describe event.The complaint was received by manufacturer and, after analysis, new informations were obtained.A follow-up is being sent to correct these informations according to the evaluation made.After the evaluation was noticed that the item received is different from the item reported.Therefore, the item was corrected and the lot number was not considered.
 
Event or Problem Description
(b)(4).The dentist reported that 1 year and 4 months after the dental implant was installed in intraoral region 4#, its loss of osseointegration was observed.Moreover, the patient presented insufficient bone quality/quantity (bone type iii) and immediate implant was performed.

Brand Name
EXTERNAL HEX ZYGOMATIC IMPLANT 50.0 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9127793
Report Number3008261720-2019-04843
Device Sequence Number1749573
Product Code DZE
UDI-Device Identifier07898237567297
UDI-Public07898237567297
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K141777
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/07/2020
Report Date (Section F) 09/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/09/2020
Device Model Number109.451
Device Catalogue Number109.453
Device Lot Number72434
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/07/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date04/14/2020
Device Age38 MO
Event Location Other
Date Report to Manufacturer09/02/2019
Initial Date Received by Manufacturer 09/02/2019
Supplement Date Received by Manufacturer04/06/2020
04/07/2020
Initial Report FDA Received Date09/27/2019
Supplement Report FDA Received Date04/08/2020
04/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR